# SDR EISA97124

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PA
- Make and model: Boeing 727221
- Aircraft serial: 22538
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 8045
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND REINFORCING ANGLE WITH 1 INCH CRACK AT FS 804.5, ADJACENT TO STRINGER 14R.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR PER SRM 51-40-03.  (M)
